advertisement
Question
Posted by: Diane | 2010-01-13

Ciplatrim - no weightloss

I' ve been on Ciplatrim for 3 months and follow Weighless diet. Although I have not gained any weight, I have not lost any either! Any idea why? I' m not insulin resistant and goiter is fine. Is there anybody out there with similar experience of Ciplatrim?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Diane
This is indeed strange because the Ciplatrim should be suppressing your appetite and stimulating your metabolism, while the Weigh-Less diet should be promoting weightloss because it is energy-reduced. I can only suggest that you discuss this problem with your Weigh-Less counsellor to see if your portion sizes are correct and that you include daily exercise to stimulate your metabolism. The only other possible factor could be depression which can cause pronounced weight gain or weightloss depending on the individual. You will have to decide it this could be a factor and if so, consult a clinical psychologist or your medical dr. Daily exercise does improve the mood, so do consider starting an exercise regimen.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010-01-13

Dear Diane
This is indeed strange because the Ciplatrim should be suppressing your appetite and stimulating your metabolism, while the Weigh-Less diet should be promoting weightloss because it is energy-reduced. I can only suggest that you discuss this problem with your Weigh-Less counsellor to see if your portion sizes are correct and that you include daily exercise to stimulate your metabolism. The only other possible factor could be depression which can cause pronounced weight gain or weightloss depending on the individual. You will have to decide it this could be a factor and if so, consult a clinical psychologist or your medical dr. Daily exercise does improve the mood, so do consider starting an exercise regimen.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement